they contain Phenylephrine
9 Sep 2009
If it was a once off double dose she should be fine.
If she experiences any of these symptoms then please see a doctor.
Overdose symptoms may include feeling restless or nervous, severe dizziness, sweating, vomiting, hallucinations, fast or uneven heart rate, fainting, seizure (convulsions), and weak or shallow breathing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What could be the possible effects if phenylephrine is used in hypertensive patients.up to how many?
... days tablets or spray can be administered to hypertensive patients safely
1 answer • 7 Oct 2009
it would be the sudafed that is behind the pharmacy counter. this sudafed is one of the many ingredients used to manufacture meth.
1 answer • 1 Apr 2010
do i need to be worried if my 12yr old accidentally took two 10mg tablets of singulair within an hour of eachother
1 answer • 4 Oct 2010
My wife is 45 years old, has no prior health problems, works out daily, eats healthy, doesn't drink?
... or smoke. She took sudafed 1 hour prior to suffering a heart attack which resulted in a coma. Has this happened to others?
2 answers • 19 Nov 2011
I have some tablets, prescribed for trigeminal neuralgia.
1 answer • 20 Jul 2014